# SDR A6WA201140539

- Difficulty date: May 14, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME CAP CORRODED OTBD OF RBL 27 AT LIGHTING PROTECTION PANEL CLIP.  FLOOR SUPPORT ANGLE DETERMINED TO BE OUT OF LIMITS, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-11-20, 51-24-16, 51-42-06.
